MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the circumflex artery.A 3.50 x 16 synergy drug eluting stent was advanced for treatment.However, the stent was stripped from the delivery system and was lodged in the radial artery.The procedure was aborted and there were no patient complications reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the circumflex artery.A 3.50 x 16 synergy drug eluting stent was advanced for treatment.However, the stent was stripped from the delivery system and was lodged in the radial artery.The procedure was aborted and there were no patient complications reported.It was further reported that vascular access was obtained via the radial artery and that the lesion was pre-dilated with a balloon.It was noted that there were multiple attempts made to position the stent at the lesion site.Device interaction with a previously deployed stent which caused the dislodgement was also noted.
 
Additional Manufacturer Narrative
H6- patient codes: device embedded in tissue or plaque.H6- device codes: device-device incompatibility.
 
Additional Manufacturer Narrative
H6 patient codes corrected.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the circumflex artery.A 3.50 x 16 synergy drug eluting stent was advanced for treatment.However, the stent was stripped from the delivery system and was lodged in the radial artery.The procedure was aborted and there were no patient complications reported.It was further reported that vascular access was obtained via the radial artery and that the lesion was pre-dilated with a balloon.It was noted that there were multiple attempts made to position the stent at the lesion site.Device interaction with a previously deployed stent which caused the dislodgement was also noted.It was further reported via medwatch 2900390000-2021-8001 that the patient was brought emergently for st elevation myocardial infarction reperfusion.The patient underwent diagnostic coronary angiography, left heart catheterization, left ventriculogram, and percutaneous coronary intervention (pci).The stent was dislodged from the balloon in the ostial left circumflex artery.A vascular surgeon was consulted but no surgical intervention was required.The stent was left in the distal radial artery.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11163730
Report Number2134265-2021-00133
Device Sequence Number845980
Product Code NIQ
UDI-Device Identifier08714729840121
UDI-Public08714729840121
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0025761500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/27/2021
02/23/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/17/2021
03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight66